Results 81 to 90 of about 38,409 (231)

Inhomogeneous deformations of Einstein solvmanifolds

open access: yesJournal of the London Mathematical Society, Volume 109, Issue 5, May 2024.
Abstract For each non‐flat, unimodular Ricci soliton solvmanifold (S0,g0)$(\mathsf {S}_0,g_0)$, we construct a one‐parameter family of complete, expanding, gradient Ricci solitons that admit a cohomogeneity one isometric action by S0$\mathsf {S}_0$. The orbits of this action are hypersurfaces homothetic to (S0,g0)$(\mathsf {S}_0,g_0)$.
Adam Thompson
wiley   +1 more source

Almost Ricci soliton in $Q^{m^{\ast}}$ [PDF]

open access: yesAUT Journal of Mathematics and Computing
In this paper, we will focus our attention on the structure of $h$-almost Ricci solitons on complex hyperbolic quadric. We will prove non-existence a contact real hypersurface in the complex hyperbolic quadric $Q^{m^*}, m\geq 3$, admitting the gradient ...
Hamed Faraji, Shahroud Azami
doaj   +1 more source

Scalar curvature estimation of Generalized Ricci-Yamabe solitons [PDF]

open access: yesarXiv, 2023
This paper is concerned with the study of generalized gradient Ricci-Yamabe solitons. We characterize the compact generalized gradient Ricci-Yamabe soliton and find certain conditions under which the scalar curvature becomes constant. The estimation of Ricci curvature is deduced and also an isometry theorem is found in gradient Ricci-Yamabe soliton ...
arxiv  

Constrained deformations of positive scalar curvature metrics, II

open access: yesCommunications on Pure and Applied Mathematics, Volume 77, Issue 1, Page 795-862, January 2024.
Abstract We prove that various spaces of constrained positive scalar curvature metrics on compact three‐manifolds with boundary, when not empty, are contractible. The constraints we mostly focus on are given in terms of local conditions on the mean curvature of the boundary, and our treatment includes both the mean‐convex and the minimal case.
Alessandro Carlotto, Chao Li
wiley   +1 more source

The Stability of Generalized Ricci Solitons

open access: yesThe Journal of Geometric Analysis, 2023
AbstractIn Garcia-Fernandez and Streets (Generalized Ricci flow, volume 76 of university lecture series, American Mathematical Society, Providence, 2021) and Oliynyk et al. (Nucl Phys B 739(3):441–458, 2006), it was shown that the generalized Ricci flow is the gradient flow of a functional $$\lambda $$ λ generalizing ...
openaire   +2 more sources

Coupled Sasaki-Ricci solitons [PDF]

open access: yesScience China Mathematics, 2019
Final version.
Yingying Zhang, Akito Futaki
openaire   +3 more sources

Gradient pseudo‐Ricci solitons of real hypersurfaces

open access: yesMathematische Nachrichten, Volume 297, Issue 1, Page 63-82, January 2024.
Abstract Let M be a real hypersurface of a complex space form Mn(c)$M^n(c)$, c≠0$c\ne 0$. Suppose that the structure vector field ξ of M is an eigen vector field of the Ricci tensor S, Sξ=βξ$S\xi =\beta \xi$, β being a function. We study on M, a gradient pseudo‐Ricci soliton (M,g,f,λ,μ$M,g,f,\lambda ,\mu$) that is an extended concept of gradient Ricci ...
Mayuko Kon
wiley   +1 more source

Introduction to gradient h-almost η-Ricci soliton warped product

open access: yesBoletim da Sociedade Paranaense de Matemática
In this paper, we introduce the new concept of gradient h-almost η-Ricci soliton. We discuss here a steady or  expanding gradient h-almost η-Ricci soliton warped product Bn ×f Fm, m > 1. We show that the warping function f of this warped product attains
Nandan Bhunia   +3 more
doaj   +1 more source

Certain results for η-Ricci Solitons and Yamabe Solitons on quasi-Sasakian 3-Manifolds

open access: yesCubo, 2019
We classify quasi-Sasakian 3-manifold with proper η-Ricci soliton and investigate its geometrical properties. Certain results of Yamabe soliton on such manifold are also presented.
Sunil Kumar Yadav   +2 more
doaj   +1 more source

The Z‐Tensor on Almost Co‐Kählerian Manifolds Admitting Riemann Soliton Structure

open access: yesAdvances in Mathematical Physics, Volume 2024, Issue 1, 2024.
A Riemann soliton (RS) is a natural generalization of a Ricci soliton structure on pseudo‐Riemannian manifolds. This work aims at investigating almost co‐Kählerian manifolds (ACKM) 2n+1 whose metrics are Riemann solitons utilizing the properties of the Z‐tensor.
Sunil Kumar Yadav   +4 more
wiley   +1 more source

Home - About - Disclaimer - Privacy